Imperial College London

DrDavidHelm

Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematics
 
 
 
//

Contact

 

d.helm

 
 
//

Location

 

672Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Helm D, 2020, Curtis Homomorphisms and the integral Bernstein center for GLn, Algebra and Number Theory, ISSN:1937-0652

Helm DF, Moss G, 2018, Converse theorems and the local Langlands correspondence in families, Inventiones Mathematicae, Vol:214, ISSN:0020-9910, Pages:999-1022

Helm D, Tian Y, Xiao L, 2017, Tate cycles on some unitary Shimura varieties mod, Algebra and Number Theory, Vol:11, ISSN:1937-0652, Pages:2213-2288

Helm DF, 2016, Whittaker models and the integral Bernstein center for GL_n, Duke Mathematical Journal, Vol:165, ISSN:1547-7398, Pages:1597-1628

More Publications